Itchy skin medicine

Common Questions and Answers about Itchy skin medicine

skin

Avatar m tn I have had warts on my fingers and feet forever. Since being sick and takin the meds my warts are very sensitive and are more visible and itchy. When I walk my feet are a little tingly. I think this has happened before but not on my hands. Is the medicine making the warts do this? never felt it do this like this .
Avatar n tn For the past week or so i have had itchy skin all over but mainly on my arms and legs, it feels like something is on my skin and every now and then it feels like a pin is sticking in me. Its driving me mad.
Avatar f tn It's mostly my head that is itchy but so is my body. I have no hives or rashes or scaly skin. Dermatologist gave me a medicated shampoo and said it could be dermatitis. It doesn't help at all. Already went through 2 bottles of it. I am beside myself. Can I have something wrong with me internally? Can stress cause this itching? I take benedry, but it doesn't help. I have cortizone cream but doesn't help. Don't know what to do. Any answers out there???
Avatar f tn An amount of lotion the size of a pea should be enough to cover most of your face. If your skin becomes red or peels, you are using too much of the medicine or applying it too often. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar f tn My little girl is 8 years old. We have moved to CA and I took her to the doc. They told me she did not have hives and only gave her a stronger medicine. She will scratch anywhere on her body and it's itchy and it whelps up. It's on her back, legs, arms, neck, and face. What should I do and what is it?
Avatar f tn Sometimes a biopsy of the labia area is needed to determine the diagnosis. I suggest that you see a gynecologist again and if they do not know what it is they can sometimes refer to a dermatologist.
Avatar f tn Your probably itchy because your skin is stretching don't scratch! And little red bumps come in before stretch marks.
Avatar m tn few weeks ago I had a serious allergy attack & my eyes, lips were swollen & I had rush to emergency to get Piriton & Hydrocortizone shots to get relief. Now I'm having this allergy attacks almost every day with red patches in my arms, face, legs with itchy & swelling. I got medicine from a dirmotolegist ( Allegra 360mg,Loratadine,Zyncet 10mg with Vitamin A) & still continuing same. My problem is I'm getting these attacks while I'm taking these drugs!
Avatar m tn Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours. Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. You can apply a mild steroid cream and take some antihistaminics.
Avatar f tn Too much soapy water, exposure to harsh chemicals, the normal aging process and certain types of skin diseases are some of the causes of decreased amounts of protective skin oils which in turn causes dry skin. The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day. You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone).
Avatar f tn I am 29 weeks and 5 days along in my pregnancy and for the past couple days I've experienced extremely itchy skin. I have noticed that my feet in my palms of my hands are more itchy than normal. I have read on the internet that could be bile from your liver? So I was wondering if anybody else has experienced this I am going to consult my doctor today and see what he says.
Avatar n tn you can try homeopathic medecine (Sulphur-30c) one dose~2pills~ daily up to 3 days only then stop and wait for 1 week any change cantact me please.
Avatar n tn like lottie I to have small red bumb on my skin, which seem to appear when I'm stressed or tired. But I'm also diabetic is this a reaction because my sugar level is to high or could it be stress?
Avatar n tn For the last few weeks, I've had incredibly itchy skin. Sometimes I get so itchy I scratch to the point of bruising badly! Right now I have a large bruise covering the entire inside of my right thigh, and many smaller bruises on my left thigh. As well I have a few small bruises on my upper arms and lower legs from scratching so much.
Avatar f tn I have the exact same symptoms as well. Very itchy and skin is bruising prob. from scratching it so much. I soaked in the hottest bath imaginable for it on my feet and it relieved it for hours, but yet it still does not explain what this is caused from or how to prevent it. I don't have any faith in doctors or hospitals anymore because honestly they all depend on the net too much for prognosis/diagnoses whatever!
Avatar m tn I know this won't apply to many out there but for some of you who live in dry places, use topical or oral medicine that dry out or irritate the skin, have a history of dry skin, etc. You might try using a good moisturizer. Different people respond to different types of moisturizer so don't assume there is a "best".
Avatar n tn I'm 25 years old. The last time I went to the doctor was Dec 07 about the itchy skin. They prescribed allergy medicine but I was about to lose insurance so I didn't take the prescription. Plus I felt the allergy med would just cover up the problem, not fix it. Lately I've been having bad headaches, especially on the top left side. Maybe I' not getting enough sleep.